I am currently taking this medication for a Bacterial infection and I have 3 days left I can't wait to get off this medication I have been feeling nauseous and can't eat very much and have terrible headaches. I eat after taking the pill and even tried eating before I take it and still feel terrible. I have to work 5 days a week on 1st shift and can not afford to miss. Please let me know if you have any advice with nausea when taking this medicine. Thank you.
Emily; Sorry there really is not a lot you can do you can't risk stopping your medications then have to start all over you have to finish this medication. Maybe try it with more water so it breaks down faster. it can be hard on the tummy. and if worse come to worse let your boss know you are on some medication thru this week for an infection so you may not be at top speed. I wish I could help you more. HEY HERE IS MAYBE AN IDEA YOU WELL HAVE TO CHECK WITH YOUR DOCTOR OR PHARMACIST. ask them if you can wait and take it when you get off work so you won't be is nauseated during your shift. check this out before you do it we don't know 100% of this will do it but it seems like it should. Good luck again. now give them a call. Chuck1957
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2011 • 6 answers
Posted 19 May 2015 • 1 answer
Posted 29 Jul 2015 • 3 answers
Posted 17 Nov 2015 • 1 answer
Posted 27 Feb 2017 • 0 answers